# SDR SIMA20220909001

- Difficulty date: September 9, 2022
- Submitted: September 11, 2022
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 49,895 hours, 45,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Rh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT INOP-C/A-RAR RH OVER WING EMERGENCY LIGHT LAMP WITH REFERENCE TO EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPC GOOD. END.
